# SDR 97FDEA00035

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 862701
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG UNSAFE LIGHT ON BOTH PRIMARY AND SECONDARY GEAR INDICATION.  CHECKED DOOR CYLINDER PISTON LENGTH IS WITHIN M/M LIMITS.  REMOVED AND REPLACED PROX SWITCH ELECTRONICS UNIT.  REMOVED AND REPLACED BOTH PRIMARY AND SECONDARY GEAR UP AND LATCHED PROXIMITY SENSOR.  PERFORMED GEAR SWING, A/C OPS CHECKED GOOD FOR BOTH INDICATION.  PERFORMED RIG AND ADJUSTMENT PER M/M 32-61-15 RII PERFORMED BY 136485.
